Behavior of the Bergman kernel at infinity

Bo Yong Chen, Joe Kamimoto, Takeo Ohsawa

    Research output: Contribution to journalArticlepeer-review

    17 Citations (Scopus)


    We give a precise decay rate of the Bergman kernel and metric at infinity on model domains, characterized in terms of certain convex polyhedron.

    Original languageEnglish
    Pages (from-to)695-708
    Number of pages14
    JournalMathematische Zeitschrift
    Issue number4
    Publication statusPublished - Dec 1 2004

    All Science Journal Classification (ASJC) codes

    • Mathematics(all)


    Dive into the research topics of 'Behavior of the Bergman kernel at infinity'. Together they form a unique fingerprint.

    Cite this